Ir al contenido

Documat


Odd Riemannian symmetric spaces associated to four-forms

  • Autores: Vicente Cortés
  • Localización: Mathematica scandinavica, ISSN 0025-5521, Vol. 98, Nº 2, 2006, págs. 201-216
  • Idioma: inglés
  • DOI: 10.7146/math.scand.a-14991
  • Enlaces
  • Resumen
    • To any four-form $\Omega$ satisfying certain system of quadratic equations a Lie superalgebra $\mathfrak{g} = \mathfrak{g}_0 + \mathfrak{g}_1$ endowed with an invariant scalar superproduct is associated. The geometric structure of the corresponding odd symmetric superspace, which is of hyper-Kähler type, is described. Finally, some classes of solutions to the quadratic system are discussed.


Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno